anxiety meds side effects

Kay (@kaykilla12) 7 years, 10 months ago

ok guys, so i just switched form lexapro to sertraline (generic zoloft) for my anxiety. ive only been on it a few days but have been experiencing chest tightness/pressure. has anyone else experienced this or know what im talking about ? wondering if i should switch to another or stick through it for a week or so

November 3, 2014 at 7:09 pm
spacegoat (16) (@spacegoat) 7 years, 10 months ago ago

thats horrible to hear ,iv known a girl who’s taken lexapro for nearly two years and iv never seen anyone mentally deteriorate faster than what iv observed with her. pyschotropic medications have been linked to every single case of school shootings and many other homicides , bad news all over. a homeopathic doctor would be way more helpful.

[Hidden]
Alex (551) (@hollowinfinity) 7 years, 10 months ago ago

“every”

[Hidden]
Zayn (17) (@Apollo777) 7 years, 10 months ago ago

@Alex Judging from your stance with our discussions from “Vaccines”, I’m sure this thread isn’t exactly validating to your belief system <3 :)

[Hidden]
Alex (551) (@hollowinfinity) 7 years, 10 months ago ago

And I never considered assumptions to be a healthy attribute to someone who was attempting to be open-minded. You can justify the fact that you were just a blatant asshole by adding a happy face and heart if you want to, but it doesnt mislead me any.

[Hidden]
Alex (551) (@hollowinfinity) 7 years, 10 months ago ago

As I recall, you came to a wall you couldn’t disprove, so you gave up. :)

[Hidden]
Zayn (17) (@Apollo777) 7 years, 10 months ago ago

I see you call me out on being an asshole for adding a smiley face/ heart to my sentence.. Some high road you’re taking with things you don’t seem to stand for lol

As I recall, you couldn’t even address and explain the content I provided you with. Sorry if that shows me you do not wish to have an intelligent, open minded discussion to find the truth together :)

[Hidden]
Alex (551) (@hollowinfinity) 7 years, 10 months ago ago

There was a class I took back in 3rd grade called “reading” that taught me how to extrapolate data from paragraphs. Im surprised you never had that class.

I didnt call you an asshole for using a smiley face, I called you an asshole for the things you presented before you added the smiley face. Again, I had that reading class in 3rd grade.

[Hidden]
Zayn (17) (@Apollo777) 7 years, 10 months ago ago

Someone basically just owned you and your open minded stance on science in the other thread. You should go take your 3rd grade extrapolation skills and check it out bro.

[Hidden]
YHVH (462) (@spaceghost) 7 years, 10 months ago ago

Lets call this what it is guys. An ego battle.

[Hidden]
Zayn (17) (@Apollo777) 7 years, 10 months ago ago

Lol, you’re right, we aren’t contributing anything intelligent/ positive to this thread by going back and forth like that.

[Hidden]
Alex (551) (@hollowinfinity) 7 years, 10 months ago ago

The battle for truth and the battle for ego are lines often blurred.

[Hidden]
Alex (551) (@hollowinfinity) 7 years, 10 months ago ago

Really? That happened? Where? The only thing I’ve seen from that POV is a lot of unsourced biased opinions, and a lot of people completely ignoring the 100s of sources prevented by displaying this imaginary concept of “big pharma”

>Bets you will hinge on last words of this as means to display your next ‘point’

[Hidden]
Zayn (17) (@Apollo777) 7 years, 10 months ago ago

If we must continue, lets at least take this back to the thread I made.

Let the poor girl have her discussion.

[Hidden]
Alex (551) (@hollowinfinity) 7 years, 10 months ago ago

You initiated this on this thread, then attempt to make the girl feel ‘poor’ because of that? Classic.

[Hidden]
Zayn (17) (@Apollo777) 7 years, 10 months ago ago

It was a figure of speech, dude.

For the record no one said you had to play a long. I owned up to my ego and where I was wrong in this situation. Cheerio!

[Hidden]
Kay (5) (@kaykilla12) 7 years, 10 months ago ago

can you guys not ? lol

[Hidden]
Alex (551) (@hollowinfinity) 7 years, 10 months ago ago

Apologies. On topic- you should talk to your health care provider, and actually express your feelings genuinely to them. They are people too, just like us. They will be more familiar and better equipped to help you out.

[Hidden]
Alex Eastman (71) (@alex) 7 years, 10 months ago ago

You @alex ‘d the wrong alex. I got a notification for this thread. haha

[Hidden]
YHVH (462) (@spaceghost) 7 years, 10 months ago ago

tough call. I took lexapro a few years ago. Didn’t feel like myself so I quit. Never got on another one because I don’t trust that kind of stuff now. I’d say do what you are compelled to do. You can live without, but that’s not your question so I’ll respect that.

[Hidden]
Jason Tarun Misir (11) (@Philo8) 7 years, 10 months ago ago

Get off the meds!!! trust me it does no good to you’re system! You should go natural!, meditate, excersise, eat well & maybe try taking CBD!!! read this article! http://www.fixedpresence.com/#!THC-Vs-CBD-/c112t/BAF76A16-9488-4D35-911E-95F17668952C

[Hidden]
Viewing 2 reply threads
load more